# SDR 99ZZZX1592

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hiller UH-12
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 5143711
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION, FOUND A CRACK IN THE HUB GOING DOWN 0.25 INCH FROM A STUD HOLE IN THE VERTIAL BORE.
